STUDIA MATHEMATICA

Skrót:
STUD MATH

ISSN:
0039-3223

RokPunkty ministerialneImpact FactorEigenfactorArticle influence
2021100
2020100
20191000.003290.76
2018250.003190.637
2017250.004370.757
2016250.00480.745
2015250.00470.659
2014250.005840.763
2013250.005690.696
2012300.00590.684
2011270.005490.586
2010270.007960.799
2009200.007480.702
2008200.007470.642
200700.008330.699

Publikacje:

24.
23.
Krzysztof Kurdyka, Wiesław Pawłucki
22.
Antonis Manoussakis, Anna Pelczar-Barwacz
21.
H. Garth Dales, Tomasz Kania, Tomasz Kochanek, Piotr Koszmider, Niels Jakob Laustsen
18.
16.
Takateru Okayasu, Jan Stochel, Yasunori Ueda
15.
Bruce Chalmers, Grzegorz Lewicki
A proof of the Grunbaum conjecture, STUD MATH vol. 200 (2) (2010), 103-129
14.
Jacek Tabor, Józef Tabor
7.
Marek Jarnicki, Peter Pflug
A remark on separate holomorphy, STUD MATH vol. 174 (2006), 309-317
3.